# SDR COMA0860179

- Difficulty date: March 17, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 34,836 hours, 32,510 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: 238
- Condition: Faulty
- Location: E&E Bay
- Part time: 23,448 hours, 21,521 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5480 - NOSE LANDING GEAR AND GEAR DOOR INDICATION REMAINED "RED" ON RETRACTION.  DECLARED EMERGENCY, LANDED CVG WITHOUT INCIDENT.  INSPECTED AND GREASED NLG AND DOORS.  ADJUSTED STRUT PROX SENSOR, SWUNG GEAR 15 TIMES INCLUDING PRIORITY TEST.  REPLACED PSEU DUE TO NO CODES DISPLAYED FOR EVENT.  NO FURTHER DEFECTS.
